# SDR 2007UALA04320

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 22,041 hours, 8,685 cycles
- Engine: Iae V2522A5
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO VIBRATION ON AN OVERWING EXIT WINDOW.  FLIGHT DIVERTED FOR A SECOND TIME TO ORD UNDER AMBER ALERT DUE TO SAME PROBLEM.    11-01-07    FOUND OVERWING EXIT DOOR SEAL OUT OF PLACE.  REMOVED AND REPLACED OVERWING EXIT DOOR SEAL.   ACCOMPLISHED TEST FLIGHT- NO NOISE OR VIBRATION NOTED.
